MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETER
Catalog Number 120616
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after bladder instillation therapy, writer deflated the balloon and removed 10 mls of sterile water.The cap suddenly detached from the red rubber catheter and unable to unlatched the syringe.Unlatched the syringe after few attempts of removal.Informed the patient what happened, no harm was done.Treatment was finished and patient left unit with no voiced concerns.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned sample noted one opened (without original packaging), 2 eye tiemann catheter.Visual inspection of the sample noted the inflation cap/inflation port was disconnected from the inflation arm on the return sample.This does not meet specification per ip7600285, revision 35 which states "missing, damaged, leaking, torn, broken, incomplete or incorrect components are not permitted; the clamp must be closed".Instructions for use were reviewed for this investigation.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after bladder instillation therapy, writer deflated the balloon and removed 10 mls of sterile water.The cap suddenly detached from the red rubber catheter and unable to unlatched the syringe.Unlatched the syringe after few attempts of removal.Informed the patient what happened, no harm was done.Treatment was finished and patient left unit with no voiced concerns.Per additional information received via email on 19aug2025, it was reported that while deflating balloon, cap fell off catheter tubing.When the troubleshooting was performed, the fluid already removed from balloon.There was no impact/medical intervention to the patient due to the this of the device.
 
Event or Problem Description
It was reported that after bladder instillation therapy, writer deflated the balloon and removed 10 mls of sterile water.The cap suddenly detached from the red rubber catheter and unable to unlatch the syringe.Unlatched the syringe after few attempts of removal.Informed the patient what happened, no harm was done.Treatment was finished and patient left unit with no voiced concerns.Per additional information received via email on 19aug2025, it was reported that while deflating balloon, cap fell off catheter tubing.When the troubleshooting was performed, the fluid already removed from balloon.There was no impact/medical intervention to the patient due to the this of the device.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned sample noted one opened (without original packaging), 2 eye tiemann catheter.Visual inspection of the sample noted the inflation cap/inflation port was disconnected from the inflation arm on the return sample.This does not meet specification per ip7600285, revision 35 which states "missing, damaged, leaking, torn, broken, incomplete or incorrect components are not permitted; the clamp must be closed".The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, g, udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22458100
Report Number1018233-2025-05682
Device Sequence Number18253570
Product Code KOD
UDI-Device Identifier00801741029974
UDI-Public(01)00801741029974(11)241210(17)281130(10)NGJZ0063
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120616
Device Lot NumberNGJZ0063
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/02/2025
10/16/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/08/2025
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown